Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On various Teichmüller spaces of a surface of infinite topological type
HTML articles powered by AMS MathViewer

by Daniele Alessandrini, Lixin Liu, Athanase Papadopoulos and Weixu Su PDF
Proc. Amer. Math. Soc. 140 (2012), 561-574 Request permission

Abstract:

We investigate various Teichmüller spaces associated to a surface of infinite topological type. We show that the length spectrum metric is complete. We give results and examples that compare the length spectrum Teichmüller space with the quasiconformal and the Fenchel-Nielsen Teichmüller spaces.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32G15, 30F30, 30F60
  • Retrieve articles in all journals with MSC (2000): 32G15, 30F30, 30F60
Additional Information
  • Daniele Alessandrini
  • Affiliation: (Daniele Alessandrini) Institut de Recherche Mathématique Avancée, Université de Strasbourg and CNRS, 7 rue René Descartes, 67084 Strasbourg Cedex, France
  • Address at time of publication: Max-Plank-Institut für Mathematik, Vivatsgasse 7, D-53111 Bonn, Germany
  • MR Author ID: 849772
  • Email: daniele.alessandrini@gmail.com
  • Lixin Liu
  • Affiliation: (Lixin Liu) Department of Mathematics, Sun Yat-sen (Zhongshan) University, 510275, Guangzhou, People’s Republic of China
  • Email: mcsllx@mail.sysu.edu.cn
  • Athanase Papadopoulos
  • Affiliation: (Athanase Papadopoulos) Institut de Recherche Mathématique Avancée, Université de Strasbourg and CNRS, 7 rue René Descartes, 67084 Strasbourg Cedex, France
  • MR Author ID: 135835
  • Email: athanase.papadopoulos@math.unistra.fr
  • Weixu Su
  • Affiliation: (Weixu Su) Department of Mathematics, Sun Yat-sen (Zhongshan) University, 510275, Guangzhou, People’s Republic of China
  • MR Author ID: 838920
  • Email: su023411040@163.com
  • Received by editor(s): August 23, 2010
  • Received by editor(s) in revised form: November 22, 2010
  • Published electronically: June 7, 2011
  • Additional Notes: The second and fourth authors were partially supported by NSFC grants 10871211 and 11011130207.
  • Communicated by: Alexander N. Dranishnikov
  • © Copyright 2011 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 140 (2012), 561-574
  • MSC (2000): Primary 32G15, 30F30, 30F60
  • DOI: https://doi.org/10.1090/S0002-9939-2011-10918-3
  • MathSciNet review: 2846324